MAUDE Adverse Event Report: BALT USA PRESTIGE COILS SYSTEM

BALT USA PRESTIGE COILS SYSTEM
Model Number PRES0720CPKPL
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's internal reference # (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f210700080 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
It was reported that: "the physician was coiling off a feeder for the fistula.He successfully placed an 8x30 prestige plus and then started placing a 7x20 pres0720cpkpl.After going back and fourth it prematurely detached.He successfully snared it and placed 4 other coils successfully.He was utilizing a terumo prograt 2.4fr mc and was coiling a brach off the brachial artery after percutaneous fistula creation.".

Brand Name
PRESTIGE COILS SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key12719899
Report Number3014162263-2021-00036
Device Sequence Number14605890
Product Code HCG
UDI-Device Identifier00818053027550
UDI-Public00818053027550
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Model NumberPRES0720CPKPL
Device Lot NumberF210700080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;